Authors: L. Liu 1 , S. Guo 2 , and X. Liu 2
View More View Less
  • 1 Please ask the editor of the journal.
  • 2 Hebei Teacher.xx.s University Department of Mathematics Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

he purpose of this paper is to give the direct and inverse theorem for pointwise approximation by Bernstein type operators.

  • DURRMEYER, J. L., Thèse de B Cycle, Faculté des Sciences de l'Université de Paris, Paris, 1967.

    Thèse de B Cycle , ().

  • DERRIENNIC, M. M., Sur l'approximation de fonctions intégrables sur [0, 1] par des polynômes de Bernstein modifiés, J. Approx. Theory 31(1981), 325-343. MR 82m:41004

    'Sur l'approximation de fonctions intégrables sur [0, 1] par des polynômes de Bernstein modifiés ' () 31 J. Approx. Theory : 325 -343.

    • Search Google Scholar
  • KANTOROVICH, L., Sur certains développements suivant les polynômes de la forme de S. Bernstein, I, II, C. R. Acad. Sci. URSS (1930), 563-568, 595-600. Jb. Fortschritte Math. 57, 1393

    'Sur certains développements suivant les polynômes de la forme de S. Bernstein, I, II ' () 57 C. R. Acad. Sci. URSS : 563 -568.

    • Search Google Scholar
  • DITZIAN, Z., Direct estimate for Bernstein polynomials, J. Approx. Theory 79(1994), 165-166. MR 95h:41018

    'Direct estimate for Bernstein polynomials ' () 79 J. Approx. Theory : 165 -166.

  • DITZIAN, Z. and JIANG, D., Approximation of functions by polynomials in C[-1, 1], Canad. J. Math. 44 (1992), 924-940. MR 93h:41016

    'Approximation of functions by polynomials in C[-1, 1] ' () 44 Canad. J. Math. : 924 -940.

    • Search Google Scholar
  • GUO, S., LI, C., SUN, Y., YANG, G. and YUE, S., Pointwise estimate for Szász-type operators, J. Approx. Theory 94 (1998), 160-171. MR 99f:41027

    'Pointwise estimate for Szász-type operators ' () 94 J. Approx. Theory : 160 -171.

  • FELTEN, M., Local and global approximation theorems for positive linear operators, J. Approx. Theory 94 (1998), 396-419. MR CMP 98 17

    'Local and global approximation theorems for positive linear operators ' () 94 J. Approx. Theory : 396 -419.

    • Search Google Scholar
  • DITZIAN, Z. and TOTIK, V., Moduli of smoothness, Springer Series in Computational Mathematics, 9, Springer-Verlag, New York - Berlin, 1987. MR 89h:41002

    9

  • CHEN, W., Theory of operator approximation, Xiamen University Press, 1989 (in Chinese).

    Theory of operator approximation , ().

  • ZHOU, D., Uniform approximation by some Durrmeyer operators, Approx. Theory Appl. 6(1990), 87-100. MR 91k:41043

    'Uniform approximation by some Durrmeyer operators ' () 6 Approx. Theory Appl. : 87 -100.

  • ZHOU, D., On a paper of Mazhar and Totik, J. Approx. Theory 72 (1993), 290-300. MR 94d:41041

    'On a paper of Mazhar and Totik ' () 72 J. Approx. Theory : 290 -300.

  • HEILMANN, M., Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory Appl. 5 (1989), 105-127. MR 90k:41025

    'Direct and converse results for operators of Baskakov-Durrmeyer type ' () 5 Approx. Theory Appl. : 105 -127.

    • Search Google Scholar